# SDR TSAA0136007

- Difficulty date: January 21, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271611
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 210 - HNL-OGG - DURING TAKEOFF, NR 2 ENGINE BLEED LIGHT CAME ON.  ABORTED TAKEOFF AND RETURNED TO GATE.  REMOVED AND REPLACED THE NR 2 ENGINE PNEUMATIC SHUTOFF VALVE IAW MM 21-11-011-6.  OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
